Volume 24, 2020
|Page(s)||315 - 340|
|Published online||27 July 2020|
Non-central limit theorems for functionals of random fields on hypersurfaces
Department of Mathematics and Statistics, La Trobe University Melbourne,
* Corresponding author: email@example.com
Accepted: 20 January 2020
This paper derives non-central asymptotic results for non-linear integral functionals of homogeneous isotropic Gaussian random fields defined on hypersurfaces in ℝd. We obtain the rate of convergence for these functionals. The results extend recent findings for solid figures. We apply the obtained results to the case of sojourn measures and demonstrate different limit situations.
Mathematics Subject Classification: 60G60 / 60F05 / 60G12
Key words: Non-central limit theorems / random field / long-range dependence / hermite-type distribution / sojourn measures
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.